Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Print this page

Revisiting the taxonomic position of Aculamprotula polysticta (Heude, 1877) (Bivalvia: Unionidae: Unioninae)-Confirming an earlier fortuitous conclusion drawn from misidentified materials
Chen, Z.-G.; Hu, H.-F.; Zheng, H.; Ge, Y.X.; Ouyang, S.; Wu, X.-P. (2026). Revisiting the taxonomic position of Aculamprotula polysticta (Heude, 1877) (Bivalvia: Unionidae: Unioninae)-Confirming an earlier fortuitous conclusion drawn from misidentified materials. Cathaica: Chinese Journal of Malacodiversity 2(4): 39-52
In: Cathaica: Chinese Journal of Malacodiversity. Chinese Naturalist Club: London. ISSN 2755-9653; e-ISSN 2755-9661, more

Available in  Authors 

Authors  Top 
  • Chen, Z.-G.
  • Hu, H.-F.
  • Zheng, H.
  • Ge, Y.X.
  • Ouyang, S.
  • Wu, X.-P.

All data in the Integrated Marine Information System (IMIS) is subject to the VLIZ privacy policy Top | Authors